Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us
 


IssuesArchive of Issues2014-3pp.228-232

Archive of Issues

Total articles in the database: 10440
In Russian (ΟΜΜ): 9641
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 78, Issue 3 / 2014 | Next article >>
A.V. Karapetyan and M.A. Munitsyna, "The dynamics of a non-uniform spheroid on a horizontal plane," J. Appl. Math. Mech. 78 (3), 228-232 (2014)
Year 2014 Volume 78 Issue 3 Pages 228-232
Title The dynamics of a non-uniform spheroid on a horizontal plane
Author(s) A.V. Karapetyan (Moscow, Russia, avkarapetyan@yandex.ru)
M.A. Munitsyna (Moscow, Russia, munitsyna@gmail.com)
Abstract The dynamics of a spheroid with a displaced mass centre on a horizontal plane with friction is considered. It is assumed that the mass centre of the spheroid lies on its dynamic symmetry axis. The steady motions of the spheroid are investigated using the general theory of invariant sets of mechanical systems with symmetry, and a geometrical interpretation of the results is given using generalized Smale diagrams.
Received 14 September 2013
Link to Fulltext
<< Previous article | Volume 78, Issue 3 / 2014 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru https://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
webmaster
Rambler's Top100